<< Previous Issue Journal of the Korean Mathematical Society (Vol. 43, No. 4) Next Issue >>
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 691—909
Exotic smooth structure on $\Bbb {CP}^2\sharp 13 \overline {\Bbb {CP}}^2$
Yong Seung Cho and Yoon Hi Hong
MSC numbers : 14J27, 14J28, 53D05, 57M12, 57M60, 57R20, 57R57
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 691—701
The operational calculus for a measure-valued Dyson series
Kun Sik Ryu
MSC numbers : Primary 28C35, 28C20
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 703—715
Slant submanifolds of an almost product Riemannian manifold
Bayram Sahin
MSC numbers : 53C15, 53C40
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 717—732
Existence of quasi-stationary Stokes flow in a dihedral domain
Bum Ja Jin
MSC numbers : 35Q30, 76D03
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 733—763
Stable vector bundles of rank two on Enriques surfaces
Hoil Kim
MSC numbers : 14J28, 14J60
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 765—782
Non-triviality of two homotopy elements in $\pi_{\ast}S$
Xiugui Liu
MSC numbers : 55Q45
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 783—801
On a subclass of certain convex harmonic functions
Sibel Yalcin and Metin Ozturk
MSC numbers : 30C45, 30C50
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 803—813
On the rate of complete convergence for weighted sums of arrays of random elements
Soo Hak Sung and Andrei I. Volodin
MSC numbers : Primary 60B12, 60F05, 60F15
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 815—828
Limit cycles in a cubic predator-prey differential system
Xuncheng Huang, Yuanming Wang, and Ansheng Cheng
MSC numbers : 34A34, 92D25
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 829—843
Two approaches for stochastic interest rate option model
Jung-Soon Hyun and Young-Hee Kim
MSC numbers : 35K05, 91B24
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 845—858
A self-normalized LIL for conditionally trimmed sums and conditionally censored sums
Tian-xiao Pang and Zheng-yan Lin
MSC numbers : Primary 60F15; Secondary 60G50
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 859—869
On column invariant and index of Cohen-Macaulay local rings
Jee Koh and Kisuk Lee
MSC numbers : 13H10, 13C14, 13D02
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 871—883
Lumped parameter models of cardiovascular circulation in ormal and arrhythmia cases
Eunok Jung and Wanho Lee
MSC numbers : 92O35, 92C50, 76Z05
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 885—897
On Weyl's theorem for quasi-class $A$ operators
Bhagwati P. Duggal, In Ho Jeon, and In Hyoun Kim
MSC numbers : Primary 47A53, 47B20
J. Korean Math. Soc. 2006 Vol. 43, No. 4, 899—909

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd